Weird effects, estradiol related? - AnabolicMinds.com

Weird effects, estradiol related?

  1. New Member
    dvdmatsunaga's Avatar
    Join Date
    Jun 2013
    Posts
    38
    Rep Power
    36

    Reputation

    Weird effects, estradiol related?


    So for the past week or two I've been feeling pretty off. At first I thought I might be sick, but I haven't had enough symptoms to support that. No fever, no coughing, sinus isn't acting up, nothing. What has been happening is I've been feeling extremely tired/lethargic/fatigued all day long no matter how much sleep I get. Also my erections haven't been at 100%, they seem much weaker and harder to maintain; libido is fine however. Morning wood has all but disappeared whereas maybe 3 weeks ago it'd be so crazy that it'd wake me up and be there until I got up and pissed or moved around. Also I have crazy brain fog, I'll be in class "trying" to pay attention and have no idea wtf the prof is talking about. I really have no idea what's going on but I can only assume its hormonal. Here's a list of supps I've been taking. If anyone has any idea what might be going on or any advice it'd be greatly appreciated.

    Diesel Test Pro: 4-6 a day
    PES Erase: 2 a day
    Agmatine: 500mg a day
    Choline: 500mg a day
    L Citrulline: 4g a day

  2. Senior Member
    xR1pp3Rx's Avatar
    Stats
    5'10"  222 lbs.
    Join Date
    Jun 2012
    Posts
    2,469
    Rep Power
    970758

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    have you or are you using any pro hormones?
    FINAFLEX forum rep
    visit our website at finaflex.com
  3. New Member
    dvdmatsunaga's Avatar
    Join Date
    Jun 2013
    Posts
    38
    Rep Power
    36

    Reputation

    I did use dermacrine in the past and it kinda messed me up because I didn't use an AI. But that was like 2 months ago
    •   
       

  4. Senior Member
    xR1pp3Rx's Avatar
    Stats
    5'10"  222 lbs.
    Join Date
    Jun 2012
    Posts
    2,469
    Rep Power
    970758

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    it can take 6 mos to come back from a poorly designed hormonal cycle.. maybe your next move should be seeing a doctor to get some blood work done.
    FINAFLEX forum rep
    visit our website at finaflex.com

Similar Forum Threads

  1. Really weird effect from DHEA
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 10-02-2009, 07:13 AM
  2. Weird effects from DHEA - advice plz
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 07-21-2009, 08:01 PM
  3. Replies: 82
    Last Post: 06-29-2008, 01:47 AM
  4. Weird effect, possibly from yohimbine hcl
    By runner in forum Supplements
    Replies: 4
    Last Post: 03-04-2007, 12:24 AM
  5. Weird effect from 6 oxo
    By CDB in forum Anabolics
    Replies: 16
    Last Post: 05-26-2004, 10:32 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in